# SDR SWAA2022030373892

- Difficulty date: February 17, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737*
- Aircraft serial: 34630
- Aircraft time: 53,482 hours, 32,044 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND DELAMINATED ON RT WING SPOILER #8 UPPER SURFACE 22.5' FROM I/B EDGE AND 17.5' FROM T/E. / [01] AS PER THE B737 SRM 57-70-01-2R-4 FIGURE 203 THE LOCATION OF THE DAMAGE IS IN ZONE B CENTER FITTING AREA THERE  ARE NO REPAIR IN THIS AREA PERMITTED;[02] VERIFIED STEP #1.;[03] REMOVED SPOILER #8 IN REF AMM 27-61-11-000-801;[04] VERIFIED STEP 3.;[05] OK TO INSTALL SERVICEABLE SPOILER #8.;[06] INSTALLED SPOILER #8 IN REF AMM 27-61-11-400-801 TORQUE WRENCH BC167849 EXP DATE11/19/22;[07] VERIFIED STEP 6.;[08] ACCOMPLISHED FLIGHT SPOILER ADJUSTMENT REFERENCE AMM 27-61-00-820-803. TORQUE WRENCH B/C 17520;[09] ACCOMPLISHED FLIGHT SPOILER SYSTEM TEST REFERENCE AMM 27-61-00-730-801.CHECKED NORMAL.;[10] VERIFIED STEPS 8 AND 9.
